MathSciNet Relay Station
MathSciNet bibliographic data
MR2948691 60J27 (60F99 92D25 92D30)
Barbour, A. D.; Luczak, M. J. A law of large numbers approximation for Markov population processes with countably many types. Probab. Theory Related Fields 153 (2012), no. 3-4, 727–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement